MAUDE Adverse Event Report: DEPUY SPINE INC CONCORDE SYSTEM BONE FUNNEL 8MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC CONCORDE SYSTEM BONE FUNNEL 8MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 287908008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent a thoracolumbar posterior fusion (l4/ l5) for adult spinal deformity on (b)(6)2024.In the surgery, during use of the bone funnel in question, when the upper part of the outer tube was struck several times with a medical hammer (plastic) while the inner tube part was removed, an unusual noise was heard and the welding part between the bone support part of the upper part of the outer tube and the 8 mm outer tube part disintegrated.The use was discontinued immediately and bone grafting was performed by another method.The surgery was completed successfully with no surgical delay.The patient outcome was reported to be stable, and no other medical intervention was required.This report involves one concorde system bone funnel 8mm this is report 1 of 1 for(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE SYSTEM BONE FUNNEL 8MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19720245
Report Number1526439-2024-01797
Device Sequence Number20884628
Product Code LXH
UDI-Device Identifier10705034220147
UDI-Public(01)10705034220147
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number287908008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown